Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 29, 2011, 1:02 AM EDT for Atlantic County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2011, 1:02 AM EDT (05:02 UTC)
- Expired
- Jun 29, 2011, 2:00 AM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 39 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 707 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
949 WWUS81 KPHI 290502 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 102 AM EDT WED JUN 29 2011 NJZ016>018-020>022-027-290600- ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-OCEAN NJ-SALEM NJ- SOUTHEASTERN BURLINGTON NJ- 102 AM EDT WED JUN 29 2011 ...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON... CAMDEN...CUMBERLAND...GLOUCESTER...OCEAN AND SALEM COUNTIES... AT 100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 7 MILES NORTHEAST OF VINELAND...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR FOLSOM...COLLINGS LAKES AROUND 115 AM...ELWOOD-MAGNOLIA...ELWOOD AROUND 130 AM...BATSTO...WHARTON STATE FOREST AROUND 145 AM...WADING RIVER AND NEW GRETNA AROUND 200 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 3984 7443 3958 7431 3943 7492 3960 7522 $$ FORECASTER: NIERENBERG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 29, 12:26 AM EDT, 36 minutes earlier.
Area forecast discussion, Jun 29, 12:26 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1226 AM EDT WED JUN 29 2011 .SYNOPSIS... A COLD FRONT WILL MOVE EAST THROUGH THE MID ATLANTIC STATES THIS MORNING. THEN AN AREA OF HIGH PRESSURE OVER THE GREAT LAKES LATER TODAY WILL MOVE TO THE MID ATLANTIC STATES BY FRIDAY AND OFFSHORE ON THE WEEKEND. A SERIES OF WEAKENING COLD FRONTS ARE THEN EXPECTED TO PASS INTO OR THROUGH THE REGION SUNDAY THROUGH TUESDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... TO THIS POINT...THE MAIN CONVECTIVE AREAS HAVE BEEN TO THE NORTH ACROSS NEW YORK STATE AND NEARBY PENNSYLVANIA (WHERE THE BETTER SHEAR IS) AND ACROSS VIRGINA (WHERE THE BEST INSTABILITY LIES). IN BETWEEN...WIDELY SCATTERED STORMS HAVE HAD A HARD TIME MAINTAINING STRONG UPDRAFTS DESPITE RELATIVELY UNCAPPED CONDITIONS AS WELL AS DECENT INSTABILITY. IT APPEARS AS THOUGH THE WEAKENING STATIONARY FRONT IS NOT PROVIDING SUFFICIENT FOCUS FOR THE STORMS TO BECOME BETTER ORGANIZED. THE SHORT WAVE OVER EASTERN ONTARIO WILL DRIVE THE CONVECTION ACROSS THE NORTH THIS EVENING. THE LATEST HRRR SUGGESTS THAT THE ACTIVITY DANGLING DOWN INTO CENTRAL PENNSYLVANIA WILL BECOME THE MAIN AREA OF CONVECTION THAT AFFECTS THE FORECAST AREA. SO...THE FORECAST WILL CONTINUE TO SHOW THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS ON THE EDGE...WITH THE BEST SHEAR NORTH AND THE BEST INSTABILITY SOUTH. THE ENHANCED WORDING WAS RETAINED FOR MUCH OF THE AREA AS WELL... WITH THE BEST CHANCE OF GUSTY WINDS ACROSS NORTHERN AREAS (AS WELL AS SMALL HAIL). THE STORMS ACROSS THE SOUTH HAVE ACCESS TO PRECIPITABLE WATER VALUES NEAR 1.90 INCHES...AND NORTHEAST MARYLAND AND DELAWARE COULD SEE LOCALLY HEAVY RAIN. IN THESE AREAS...FLASH FLOOD GUIDANCE NUMBERS ARE HIGH...SO NO MORE THAN NUISANCE FLOODING IS EXPECTED. THE COLD FRONT SHOULD CROSS THE REGION BETWEEN 0500 UTC AND 0900 UTC...WEST TO EAST. WITH THE PASSAGE OF THE FRONT...THERE COULD BE A BRIEF PERIOD OF GUSTY WINDS (AS IT OCCURRING NOW OVER OHIO)... BUT THIS MAY NOT LAST. IN FACT...SHELTERED LOCATIONS MAY ACTUALLY SEE PATCHY FOG DEVELOP BEFORE DAYBREAK. FOR THE MOST PART...LOWS WERE NOT CHANGED...AS THE LATE ARRIVING FRONT WILL NOT HAVE ENOUGH TIME FOR AN AIRMASS CHANGE TO BE DELIVERED TONIGHT. && .SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/... ASIDE FOR THE POSSIBILITY OF SOME LEFTOVER SHOWERS EARLY SOUTHEAST, THE REST OF THE SHORT TERM WILL BE DRY WITH A PLEASANT END TO JUNE AND START TO JULY BEFORE HOTTER WEATHER RETURNS. NOT MUCH CHANGE TO MODELING FOR WEDNESDAY DAY AS THERE WILL BE A CYCLONIC FLOW ALOFT, BUT NOT TOO MANY SHORT WAVES OF CONSEQUENCE. IN ACTUALITY IF THE GFS TIMING IS NOT WAY TOO FAST, THERE WILL BE LESS PVA IN THE AFTN THAN MORNING. REGARDLESS THE CAPPING IS FORECAST TO BE IN PLACE BY AFTN WITH BOTH THE GFS AND WRF-NMM FCST SOUNDINGS THROUGHOUT OUR CWA. SO WHILE SOME CU MIGHT FORM, ESPECIALLY NORTH, NO PCPN IS FORECAST. BECAUSE OF THE WARM START AND DOWNSLOPING WINDS, WE DID GO SLIGHTLY ABOVE STAT GUIDANCE FOR MAX TEMPS. THERE SHOULD BE SOME RELATIVE BRISKNESS TO THE WINDS AND PEAK GUSTS SHOULD REACH INTO THE 20S. THEN FOR BOTH WEDNESDAY AND (JUMPING TO) THURSDAY NIGHTS, LOOKS LIKE PLEASANT SLEEPING WEATHER WITH DEW POINTS WE MIGHT NOT SEE AGAIN UNTIL SEPTEMBER. WE WENT SLIGHTLY BELOW STAT GUIDANCE IN OUTLYING AREAS AS SKIES SHOULD BE MAINLY CLEAR AND WINDS SHOULD DECOUPLE, ESPECIALLY THURSDAY NIGHT. THURSDAY DAY LOOKS CLOSE TO A REPEAT OF WEDNESDAY EXCEPT WITH SLIGHTLY LESS WINDS AND CLOUDS AS THE CLOSED LOW TO OUR NORTH WILL BE OPENING AND MOVING TOWARD THE CANADIAN MARITIMES. WHILE THE FLOW ALOFT WILL REMAIN CYCLONIC, ANY APPRECIABLE SHORT WAVES ARE STILL FORECAST TO BE TO OUR WEST. STAT GUIDANCE LOOKS A SMIDGE TOO LOW FOR MAX TEMPS BASED ON FCST 1000-850MB THICKNESSES. ANOTHER RELATIVELY DRIER BUT WARMER DAY EXPECTED ON FRIDAY. THE GFS FAST BIAS FROM THE GET GO IS LIKELY IN PLACE ON THIS DAY (LATEST ECMWF 2C COOLER AT 850MB). THIS IS ONE CASE WHERE WE WERE A BIT CONSERVATIVE WITH MAX TEMPS VS MEX MOS. ANY RETURN FLOW CONVECTION OR DEBRIS AS OF NOW LOOKS TO REMAIN MAINLY WEST OF OUR CWA THRU FRIDAY AFTN. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE POTENTIAL FOR A HEAT WAVE OUTSIDE OF THE TERRAIN AND AWAY FROM THE WATER IS INCREASING FOR SATURDAY INTO TUESDAY. OCCASIONAL WEAK COLD FRONTAL PASSAGE BRINGING THE CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE SUNDAY THROUGH TUESDAY TIMEFRAME. HOWEVER... TIMING AND PLACEMENT OF THE CONVECTION WILL PROBLEMATIC AS SHORT WAVES ERODE THE MID LEVEL RIDGE FROM THE TOP DOWN. SURFACE HIGH PRESSURE WILL CREST OVER THE MID ATLANTIC STATES FRIDAY NIGHT...AS MID LEVEL RIDGING STARTS TO BUILD NORTHEAST. THE MID LEVEL RIDGE CRESTS OVER THE MID ATLANTIC SATURDAY AFTERNOON. 850 MB TEMPERATURES NEAR 16 CELSIUS SUGGEST THAT HIGHS AROUND 90 ARE POSSIBLE AWAY FROM THE COAST AND OUTSIDE OF THE TERRAIN FOR SATURDAY. THE MID LEVEL RIDGING SHOULD KEEP THE COLUMN CAPPED THROUGH SATURDAY EVENING. THEREFORE...THE TIME PERIOD FRIDAY NIGHT INTO SATURDAY EVENING WAS KEPT MOSTLY DRY. THE EXCEPTION COULD BE THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY...WHERE THE BEST INSTABILITY AND WEAKEST PORTION OF THE CAP LOOK TO BE. THE MID LEVEL RIDGING STARTS TO BUCKLE AS A SHORT WAVE TRIES TO TOP IT SUNDAY INTO SUNDAY EVENING. THE SHORT WAVE WILL PUSH A WEAK COLD FRONT TOWARD THE REGION DURING THE AFTERNOON AND EVENING. AGAIN... WARM MID LEVEL TEMPERATURES SHOULD RESULT IN CAPPING FOR MOST LOCATIONS...WITH THE HIGH TERRAIN AGAIN BEING THE MOST LIKELY PLACE TO SEE THE CAP BROKEN. 850 MB TEMPERATURES REACHING NEAR 19 CELSIUS SHOULD RESULT IN HIGHS IN THE LOWER TO MID 90S...WHICH IS CLOSE TO THE MID RANGE GUIDANCE. ANY SUNDAY EVENING CONVECTION SHOULD DISSIPATE SUNDAY EVENING. AFTER THIS...THE TIMING OF INDIVIDUAL SHORT WAVES RIDING OVER THE MID LEVEL RIDGE WILL BECOME INCREASINGLY PROBLEMATIC. WITH THIS IN MIND...SHOWERS AND THUNDERSTORMS WERE INSERTED INTO THE FORECAST FOR MONDAY AND TUESDAY AFTERNOON...MAINLY ACROSS NORTHERN AND WESTERN AREAS. TIMING AND PLACEMENT OF THUNDERSTORMS FOR THE SUNDAY NIGHT INTO TUESDAY EVENING TIMEFRAME WILL HAVE TO BE RESOLVED AS THESE DAYS DRAW CLOSER. MONDAY COULD END UP BEING THE HOTTEST DAY OF THE MID RANGE PERIOD...AS 850 MB TEMPERATURES REACH NEAR 20 CELSIUS. THIS COULD EQUATE TO MID 90S FOR MOST PLACES OUTSIDE OF THE TERRAIN AND AWAY FROM THE WATER. HIGHS MAY BE SLIGHTLY COOLER TUESDAY WITH MID LEVEL HEIGHTS FALLING AND 850 MB TEMPERATURES DROPPING BACK A COUPLE OF DEGREES. && .AVIATION /04Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS MORNING THROUGH 12Z...VFR HIGH CIGS AND PATCHES MVFR VSBY FOG. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WITH BRIEF IFR CONDS MAY BECOME BETTER ORGANIZED IN NJ AND DEL AFTER 05Z AS A COLD FRONT APPROACHES FROM THE WEST. THE AIRMASS AHEAD OF IT REMAINS MODERATELY UNSTABLE. THE COLD FRONT SHOULD CROSS KRDG AROUND 05Z...AND PASS E OF KACY AFTER 09Z. WEDNESDAY...VFR WITH SCT AFTN CUMULUS. MODEL SOUNDINGS SUGGEST NW GUSTS BETWEEN 19 AND 24 KNOTS 16Z-21Z FOR ALL TERMINALS. OUTLOOK... WEDNESDAY NIGHT...VFR MOSTLY CLEAR. NW WIND 5 TO 15 KTS. THURSDAY...VFR...SCT AFTN CU. NW G 10-15 KTS. THURSDAY NIGHT...VFR. LIGHT WIND. FRIDAY...VFR. W WIND 10-15 KT. FRIDAY NIGHT...VFR. CIGS 5000 TO 10000 FT POSSIBLE LATE. LIGHT WIND. SATURDAY...VFR. CIGS NR 4000FT CLEARING AT NIGHT. LIGHT MOSTLY SW WIND. SUNDAY...VFR. && .MARINE... GUSTY SW WINDS NEAR 33 KT AT 04Z IN THE SE DEL CW FROM THE MCS OUTFLOW FROM S MD/SE VA. MWS POSTED. MARINE CONDITIONS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY CONDITIONS THROUGH THIS WEEK...AND PERHAPS INTO OR EVEN THROUGH THE COMING WEEKEND AS WELL. SOME SHOWERS WERE BEING GENERATED BY A WARM FRONT IN OUR AREA AT EARLY AFTERNOON...UNDER THE INFLUENCE OF A PRE-COLD FRONTAL SOUTHEAST TO SOUTH FLOW. THE ASSOCIATED COLD FRONT WILL APPROACH FROM THE WEST AND MOVE THROUGH THE COASTAL WATERS OVERNIGHT. SCATTERED TO PERHAPS BROKEN SHOWERS AND THUNDERSTORMS WILL OCCUR WITH THE COLD FRONT. WINDS SHOULD GENERALLY BE UNDER 20 KNOTS AHEAD OF THE COLD FRONT. BEHIND THE COLD FRONT...WINDS WILL BECOME WEST TO NORTHWEST AT 10 TO 15 KNOTS OVERNIGHT INTO WEDNESDAY MORNING...THEN GUST OCCASIONALLY TO 20 KNOTS DURING WEDNESDAY IN THE OFFSHORE FLOW. THIS SHOULD NOT HAVE MUCH IMPACT ON SEAS...WHICH ARE FORECAST NO HIGHER THAN 4 FEET TONIGHT AND WEDNESDAY. HIGH PRESSURE WILL BUILD OVER THE AREA WATERS THURSDAY AND FRIDAY. A COASTAL TROUGH MAY SET UP ALONG THE COAST OVER THE WEEKEND...WITH PERHAPS SOMEWHAT MORE UNSETTLED CONDITIONS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG/GIGI 1224A NEAR TERM...GIGI/HAYES SHORT TERM...GIGI LONG TERM...HAYES AVIATION...DRAG/HAYES 1224A MARINE...99/DRAG 1224A
Hazardous weather outlook, Jun 28, 3:15 PM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 PM EDT TUE JUN 28 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-291915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 315 PM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS INTO THIS EVENING HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN, FREQUENT LIGHTNING AND GUSTY WINDS. THE STRONGEST STORMS ARE MOST LIKELY IN MARYLAND AND PENNSYLVANIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR HEAT ADVISORY CONDITIONS IN THE URBAN CORRIDOR FROM TRENTON TO PHILADELPHIA AND WILMINGTON SOMETIME BETWEEN SATURDAY AND TUESDAY THE 5TH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-291915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 315 PM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN APPROACHING COLD FRONT SHOULD TRIGGER STRONG THUNDERSTORMS AS IT APPROACHES AND MOVES THROUGH LATER TONIGHT. THE GREATER THREAT FOR STRONGER THUNDERSTORMS SHOULD BE IN THE SOUTHERN PORTIONS OF THE MARINE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 28, 8:36 PM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
836 PM EDT TUE JUN 28 2011
PAZ060-290115-
BERKS PA-
836 PM EDT TUE JUN 28 2011
...A STRONG THUNDERSTORM WILL AFFECT A PORTION OF BERKS COUNTY...
AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF READING...MOVING EAST
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR
SHOEMAKERSVILLE...HAMBURG AROUND 845 PM...LENHARTSVILLE AROUND 900
PM...KUTZTOWN AND FLEETWOOD AROUND 915 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE WITH THIS STORM ALONG
WITH DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4055 7617 4057 7614 4058 7609 4059 7607
4060 7605 4059 7603 4063 7601 4066 7589
4046 7559 4039 7617
RPWSpecial weather statement, Jun 28, 9:05 PM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
905 PM EDT TUE JUN 28 2011
MDZ008-012-015-020-290200-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-
905 PM EDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT AND
QUEEN ANNE'S COUNTIES...
AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF BALTIMORE...MOVING EAST AT 25
TO 30 MPH. THE THUNDERSTORM WILL BE NEAR NEWTOWN...LANGFORD AROUND
915 PM...KENNEDYVILLE...MORGNEC AROUND 930 PM...MASSEY...GALENA
AROUND 945 PM...SASSAFRAS AND WARWICK AROUND 1000 PM. SEVERAL OTHER
STORMS MAY AFFECT THE AREA ALSO.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE WITH THIS STORM ALONG
WITH DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3905 7625 3906 7623 3914 7626 3915 7628
3916 7628 3932 7619 3938 7611 3938 7606
3944 7600 3946 7602 3949 7601 3952 7579
3899 7575 3904 7625 3905 7629
RPWSpecial weather statement, Jun 28, 9:36 PM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EDT TUE JUN 28 2011
DEZ001-PAZ067-070-290230-
CHESTER PA-DELAWARE PA-NEW CASTLE DE-
936 PM EDT TUE JUN 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE AND NEW
CASTLE COUNTIES...
AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF NEWARK...MOVING EAST AT 25
TO 30 MPH. THE THUNDERSTORM WILL BE NEAR WEST GROVE...TOUGHKENAMON
AROUND 945 PM...KENNETT SQUARE...MARSHALLTON AROUND 1000 PM...
CHEYNEY...GRADYVILLE AROUND 1015 PM...UPPER PROVIDENCE TOWNSHIP AND
LIMA AROUND 1030 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE WITH THIS STORM ALONG
WITH DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3977 7609 3978 7607 3985 7603 3988 7600
4008 7542 3993 7527 3982 7541 3980 7562
3972 7610
RPWSpecial weather statement, Jun 28, 9:57 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT TUE JUN 28 2011
PAZ054-055-060>062-290330-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
957 PM EDT TUE JUN 28 2011
...THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...
AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS THAT WILL AFFECT THE POCONOS AND PORTIONS OF
THE LEHIGH VALLEY THIS EVENING. THE STORMS ARE MOVING EAST AT 30 TO
35 MPH AND WILL BE NEAR WHITE HAVEN...WEATHERLY AROUND 1000
PM...EAST SIDE...CHRISTMANS AROUND 1015 PM...MECKESVILLE...
ALBRIGHTSVILLE AROUND 1030 PM...REEDERS...SCOTRUN AROUND 1045
PM...STROUDSBURG AND ARLINGTON HEIGHTS AROUND 1100 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE ALONG WITH DANGEROUS
CLOUD TO GROUND LIGHTNING.
LAT...LON 4097 7519 4062 7521 4057 7608 4059 7607
4059 7602 4064 7600 4074 7578 4084 7594
4091 7600 4100 7575 4105 7578 4109 7578
4114 7570 4113 7564 4118 7560 4125 7525
RPWSpecial weather statement, Jun 29, 12:48 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1248 AM EDT WED JUN 29 2011
NJZ001-007-PAZ054-055-060>062-290615-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-
WARREN NJ-
1248 AM EDT WED JUN 29 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON...
LEHIGH...MONROE...NORTHAMPTON...SUSSEX AND WARREN COUNTIES...
AT 1243 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS 14 MILES EAST OF LEHIGHTON...MOVING EAST AT 30
MPH. THE THUNDERSTORMS WILL BE NEAR ROSETO...PEN ARGYL AROUND 100
AM...EAST BANGOR...BANGOR AROUND 115 AM...HOPE...BLAIRSTOWN AROUND
130 AM...ALLAMUCHY...ALLAMUCHY-PANTHER VALLEY AROUND 145 AM...ANDOVER
AND LAKE MOHAWK AROUND 200 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4108 7452 4027 7583 4053 7622 4060 7605
4059 7603 4064 7600 4073 7579 4077 7582
4091 7557 4112 7506 4109 7501 4112 7495
4119 7489 4125 7474
FORECASTER: NIERENBERGSpecial weather statement, Jun 29, 1:02 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 102 AM EDT WED JUN 29 2011 NJZ016>018-020>022-027-290600- ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-OCEAN NJ-SALEM NJ- SOUTHEASTERN BURLINGTON NJ- 102 AM EDT WED JUN 29 2011 ...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON... CAMDEN...CUMBERLAND...GLOUCESTER...OCEAN AND SALEM COUNTIES... AT 100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 7 MILES NORTHEAST OF VINELAND...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR FOLSOM...COLLINGS LAKES AROUND 115 AM...ELWOOD-MAGNOLIA...ELWOOD AROUND 130 AM...BATSTO...WHARTON STATE FOREST AROUND 145 AM...WADING RIVER AND NEW GRETNA AROUND 200 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 3984 7443 3958 7431 3943 7492 3960 7522 FORECASTER: NIERENBERG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 12:48 AM EDT | Special Weather Statement | PHI | Sussex, Warren | 87 min |
| Jun 29, 2:09 AM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 96 min |
| Jun 29, 2:15 AM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 28, 8:31 PM EDT | Special Weather Statement | PHI | Montgomery | 44 min |
| Jun 28, 8:36 PM EDT | Special Weather Statement | PHI | Berks | 39 min |
| Jun 28, 9:36 PM EDT | Special Weather Statement | PHI | Delaware | 54 min |
| Jun 28, 9:57 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Monroe, Northampton | 93 min |
| Jun 28, 9:05 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 55 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.